Alert archive / Michigan / Gale Watches in 2009

Gale Watch 21, NWS Marquette, MI

November 4, 2009

NWS Marquette, MI issued this gale watch at Nov 4, 2009, 4:57 PM EST. It took effect at Nov 6, 2009, 5:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 4, 2009, 4:57 PM EST (21:57 UTC)
In effect from
Nov 6, 2009, 5:00 AM EST
Expired
Nov 5, 2009, 4:45 AM EST
In force
Issued by
NWS Marquette, MI

The text

As transmitted, in the capitals the NWS used until 2016.

285 
WHUS73 KMQT 042157
MWWMQT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
457 PM EST WED NOV 4 2009

LSZ240-050600-
/O.EXA.KMQT.SC.Y.0215.091105T0300Z-091106T0000Z/
SAXON HARBOR WI TO BLACK RIVER MI-
457 PM EST WED NOV 4 2009 /357 PM CST WED NOV 4 2009/

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM EST /9 PM CST/ THIS
EVENING TO 7 PM EST /6 PM CST/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM EST /9 PM CST/
THIS EVENING TO 7 PM EST /6 PM CST/ THURSDAY. 

* EXPECT SMALL CRAFT ADVISORY CONDITIONS WITH WIND SPEEDS OF 22 
  TO 33 KNOTS AND/OR WAVE HEIGHTS IN EXCESS OF 4 FEET FROM 10 
  PM EST /9 PM CST/ THIS EVENING TO 7 PM EST /6 PM CST/ 
  THURSDAY.

* DURING THE SMALL CRAFT ADVISORY...PLAN ON THE STRONGEST 
  SUSTAINED WINDS OF UP TO 20 KNOTS FROM THE WEST TO OCCUR 
  AROUND 10 PM EST WEDNESDAY. GUSTS OF UP TO 26 KNOTS ARE ALSO 
  POSSIBLE. LOOK FOR THE LARGEST WAVES OF UP TO 6 FEET TO OCCUR 
  AROUND 12 AM EST THURSDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ221-248-250-050600-
/O.EXA.KMQT.SC.Y.0215.091105T0600Z-091106T0600Z/
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
457 PM EST WED NOV 4 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 1 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM THURSDAY TO 1 AM
EST FRIDAY. 

* EXPECT SMALL CRAFT ADVISORY CONDITIONS WITH WIND SPEEDS OF 22 
  TO 33 KNOTS AND/OR WAVE HEIGHTS IN EXCESS OF 4 FEET FROM 1 AM 
  THURSDAY TO 1 AM EST FRIDAY.

* DURING THE SMALL CRAFT ADVISORY...PLAN ON THE STRONGEST 
  SUSTAINED WINDS OF UP TO 21 KNOTS FROM THE WEST TO OCCUR 
  AROUND 3 AM EST THURSDAY. GUSTS OF UP TO 27 KNOTS ARE ALSO 
  POSSIBLE. LOOK FOR THE LARGEST WAVES OF UP TO 6 FEET TO OCCUR 
  AROUND 6 AM EST THURSDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ241>245-050600-
/O.CON.KMQT.SC.Y.0215.091105T0300Z-091106T0000Z/
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
457 PM EST WED NOV 4 2009 /357 PM CST WED NOV 4 2009/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM EST /9 PM
CST/ THIS EVENING TO 7 PM EST /6 PM CST/ THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM EST /9 PM
CST/ THIS EVENING TO 7 PM EST /6 PM CST/ THURSDAY. 

* EXPECT SMALL CRAFT ADVISORY CONDITIONS WITH WIND SPEEDS OF 22 
  TO 33 KNOTS AND/OR WAVE HEIGHTS IN EXCESS OF 4 FEET FROM 10 
  PM EST /9 PM CST/ THIS EVENING TO 7 PM EST /6 PM CST/ 
  THURSDAY.

* DURING THE SMALL CRAFT ADVISORY...PLAN ON THE STRONGEST 
  SUSTAINED WINDS OF UP TO 25 KNOTS FROM THE NORTHWEST TO OCCUR 
  AROUND 12 AM EST THURSDAY. GUSTS OF UP TO 30 KNOTS ARE ALSO 
  POSSIBLE. LOOK FOR THE LARGEST WAVES OF UP TO 9 FEET TO OCCUR 
  AROUND 10 AM EST THURSDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ248-050600-
/O.CON.KMQT.SC.Y.0215.091105T0600Z-091106T0600Z/
HURON ISLANDS TO MARQUETTE MI-
457 PM EST WED NOV 4 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO
1 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO
1 AM EST FRIDAY. 

* EXPECT SMALL CRAFT ADVISORY CONDITIONS WITH WIND SPEEDS OF 22 
  TO 33 KNOTS AND/OR WAVE HEIGHTS IN EXCESS OF 4 FEET FROM 1 AM 
  THURSDAY TO 1 AM EST FRIDAY.

* DURING THE SMALL CRAFT ADVISORY...PLAN ON THE STRONGEST 
  SUSTAINED WINDS OF UP TO 24 KNOTS FROM THE NORTHWEST TO OCCUR 
  AROUND 9 AM EST THURSDAY. GUSTS OF UP TO 30 KNOTS ARE ALSO 
  POSSIBLE. LOOK FOR THE LARGEST WAVES OF UP TO 8 FEET TO OCCUR 
  AROUND 11 AM EST THURSDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ249>251-050600-
/O.CON.KMQT.SC.Y.0215.091105T0600Z-091106T0600Z/
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
457 PM EST WED NOV 4 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO
1 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO
1 AM EST FRIDAY. 

* EXPECT SMALL CRAFT ADVISORY CONDITIONS WITH WIND SPEEDS OF 22 
  TO 33 KNOTS AND/OR WAVE HEIGHTS IN EXCESS OF 4 FEET FROM 1 AM 
  THURSDAY TO 1 AM EST FRIDAY.

* DURING THE SMALL CRAFT ADVISORY...PLAN ON THE STRONGEST 
  SUSTAINED WINDS OF UP TO 24 KNOTS FROM THE NORTHWEST TO OCCUR 
  AROUND 3 AM EST THURSDAY. GUSTS OF UP TO 30 KNOTS ARE ALSO 
  POSSIBLE. LOOK FOR THE LARGEST WAVES OF UP TO 12 FEET TO 
  OCCUR AROUND 11 AM EST THURSDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ264-266-267-050600-
/O.NEW.KMQT.GL.A.0021.091106T1000Z-091107T0300Z/
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
457 PM EST WED NOV 4 2009

...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY EVENING. 

* SUSTAINED GALE FORCE WINDS OR FREQUENT GALE FORCE GUSTS ARE 
  POSSIBLE FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING.

* DURING THE GALE WATCH...PLAN ON THE STRONGEST SUSTAINED WINDS 
  OF UP TO 31 KNOTS FROM THE SOUTH TO OCCUR AROUND 10 AM EST 
  FRIDAY. GUSTS OF UP TO 40 KNOTS ARE ALSO POSSIBLE. LOOK FOR 
  THE LARGEST WAVES OF UP TO 14 FEET TO OCCUR AROUND 3 PM EST 
  FRIDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

10
2 follow-up statements
696 
WHUS73 KMQT 050328
MWWMQT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
1028 PM EST WED NOV 4 2009

LSZ240>245-051130-
/O.CON.KMQT.SC.Y.0215.000000T0000Z-091106T0000Z/
SAXON HARBOR WI TO BLACK RIVER MI-BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
1028 PM EST WED NOV 4 2009 /928 PM CST WED NOV 4 2009/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM
CST/ THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM
CST/ THURSDAY. 

* EXPECT SMALL CRAFT ADVISORY CONDITIONS WITH WIND SPEEDS OF 22 
  TO 33 KNOTS AND/OR WAVE HEIGHTS IN EXCESS OF 4 FEET UNTIL 7 
  PM EST /6 PM CST/ THURSDAY.

* DURING THE SMALL CRAFT ADVISORY...PLAN ON THE STRONGEST 
  SUSTAINED WINDS OF UP TO 25 KNOTS FROM THE NORTHWEST TO OCCUR 
  AROUND 12 AM EST THURSDAY. GUSTS OF UP TO 30 KNOTS ARE ALSO 
  POSSIBLE. LOOK FOR THE LARGEST WAVES OF UP TO 9 FEET TO OCCUR 
  AROUND 10 AM EST THURSDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ221-248-250-LSZ248-051130-
/O.CON.KMQT.SC.Y.0215.091105T0600Z-091106T0600Z/
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
HURON ISLANDS TO MARQUETTE MI-
1028 PM EST WED NOV 4 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY. 

* EXPECT SMALL CRAFT ADVISORY CONDITIONS WITH WIND SPEEDS OF 22 
  TO 33 KNOTS AND/OR WAVE HEIGHTS IN EXCESS OF 4 FEET UNTIL 1 
  AM EST FRIDAY.

* DURING THE SMALL CRAFT ADVISORY...PLAN ON THE STRONGEST 
  SUSTAINED WINDS OF UP TO 24 KNOTS FROM THE NORTHWEST TO OCCUR 
  AROUND 9 AM EST THURSDAY. GUSTS OF UP TO 30 KNOTS ARE ALSO 
  POSSIBLE. LOOK FOR THE LARGEST WAVES OF UP TO 8 FEET TO OCCUR 
  AROUND 11 AM EST THURSDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ249>251-051130-
/O.CON.KMQT.SC.Y.0215.091105T0600Z-091106T0600Z/
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
1028 PM EST WED NOV 4 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY. 

* EXPECT SMALL CRAFT ADVISORY CONDITIONS WITH WIND SPEEDS OF 22 
  TO 33 KNOTS AND/OR WAVE HEIGHTS IN EXCESS OF 4 FEET UNTIL 1 
  AM EST FRIDAY.

* DURING THE SMALL CRAFT ADVISORY...PLAN ON THE STRONGEST 
  SUSTAINED WINDS OF UP TO 24 KNOTS FROM THE NORTHWEST TO OCCUR 
  AROUND 3 AM EST THURSDAY. GUSTS OF UP TO 30 KNOTS ARE ALSO 
  POSSIBLE. LOOK FOR THE LARGEST WAVES OF UP TO 12 FEET TO 
  OCCUR AROUND 11 AM EST THURSDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ264-266-267-051130-
/O.CON.KMQT.GL.A.0021.091106T1000Z-091107T0300Z/
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
1028 PM EST WED NOV 4 2009

...GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY EVENING...

A GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY EVENING. 

* SUSTAINED GALE FORCE WINDS OR FREQUENT GALE FORCE GUSTS ARE 
  POSSIBLE FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING.

* DURING THE GALE WATCH...PLAN ON THE STRONGEST SUSTAINED WINDS 
  OF UP TO 31 KNOTS FROM THE SOUTH TO OCCUR AROUND 10 AM EST 
  FRIDAY. GUSTS OF UP TO 40 KNOTS ARE ALSO POSSIBLE. LOOK FOR 
  THE LARGEST WAVES OF UP TO 14 FEET TO OCCUR AROUND 3 PM EST 
  FRIDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
537 
WHUS73 KMQT 050945
MWWMQT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
445 AM EST THU NOV 5 2009

LSZ266-267-051745-
/O.UPG.KMQT.GL.A.0021.091106T1000Z-091107T0300Z/
/O.NEW.KMQT.GL.W.0079.091106T1200Z-091107T0400Z/
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
445 AM EST THU NOV 5 2009

...GALE WARNING IN EFFECT FROM 7 AM TO 11 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 11 PM EST FRIDAY. 

* EXPECT SUSTAINED GALE FORCE WINDS OR FREQUENT GALE FORCE GUSTS 
  FROM 7 AM TO 11 PM EST FRIDAY.

* DURING THE GALE WARNING...PLAN ON THE STRONGEST SUSTAINED 
  WINDS OF UP TO 28 KNOTS FROM THE SOUTH TO OCCUR AROUND 9 AM 
  EST FRIDAY. GUSTS OF UP TO 37 KNOTS ARE ALSO POSSIBLE. LOOK 
  FOR THE LARGEST WAVES OF UP TO 13 FEET TO OCCUR AROUND 4 PM 
  EST FRIDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LSZ264-051745-
/O.UPG.KMQT.GL.A.0021.091106T1000Z-091107T0300Z/
/O.NEW.KMQT.GL.W.0079.091106T1200Z-091106T2100Z/
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
445 AM EST THU NOV 5 2009

...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 4 PM EST FRIDAY. 

* EXPECT SUSTAINED GALE FORCE WINDS OR FREQUENT GALE FORCE GUSTS 
  FROM 7 AM TO 4 PM EST FRIDAY.

* DURING THE GALE WARNING...PLAN ON THE STRONGEST SUSTAINED 
  WINDS OF UP TO 27 KNOTS FROM THE SOUTH TO OCCUR AROUND 7 AM 
  EST FRIDAY. GUSTS OF UP TO 35 KNOTS ARE ALSO POSSIBLE. LOOK 
  FOR THE LARGEST WAVES OF UP TO 11 FEET TO OCCUR AROUND 1 PM 
  EST FRIDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LSZ240>242-051745-
/O.EXT.KMQT.SC.Y.0215.000000T0000Z-091105T1800Z/
SAXON HARBOR WI TO BLACK RIVER MI-BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
445 AM EST THU NOV 5 2009 /345 AM CST THU NOV 5 2009/

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST /NOON CST/
THIS AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST /NOON
CST/ THIS AFTERNOON. 

* EXPECT SMALL CRAFT ADVISORY CONDITIONS WITH WIND SPEEDS OF 22 
  TO 33 KNOTS AND/OR WAVE HEIGHTS IN EXCESS OF 4 FEET UNTIL 1 
  PM EST /NOON CST/ THIS AFTERNOON.

* DURING THE SMALL CRAFT ADVISORY...PLAN ON THE STRONGEST 
  SUSTAINED WINDS OF UP TO 21 KNOTS FROM THE NORTHWEST TO OCCUR 
  AROUND 4 AM EST THURSDAY. GUSTS OF UP TO 28 KNOTS ARE ALSO 
  POSSIBLE. LOOK FOR THE LARGEST WAVES OF UP TO 9 FEET TO OCCUR 
  AROUND 7 AM EST THURSDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ243>245-051745-
/O.EXT.KMQT.SC.Y.0215.000000T0000Z-091107T1200Z/
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
445 AM EST THU NOV 5 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST
SATURDAY. 

* EXPECT SMALL CRAFT ADVISORY CONDITIONS WITH WIND SPEEDS OF 22 
  TO 33 KNOTS AND/OR WAVE HEIGHTS IN EXCESS OF 4 FEET UNTIL 7 
  AM EST SATURDAY.

* DURING THE SMALL CRAFT ADVISORY...PLAN ON THE STRONGEST 
  SUSTAINED WINDS OF UP TO 26 KNOTS FROM THE NORTHWEST TO OCCUR 
  AROUND 4 AM EST THURSDAY. GUSTS OF UP TO 35 KNOTS ARE ALSO 
  POSSIBLE. LOOK FOR THE LARGEST WAVES OF UP TO 11 FEET TO 
  OCCUR AROUND 8 AM EST THURSDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ248-051745-
/O.EXT.KMQT.SC.Y.0215.000000T0000Z-091106T0200Z/
HURON ISLANDS TO MARQUETTE MI-
445 AM EST THU NOV 5 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* EXPECT SMALL CRAFT ADVISORY CONDITIONS WITH WIND SPEEDS OF 22 
  TO 33 KNOTS AND/OR WAVE HEIGHTS IN EXCESS OF 4 FEET UNTIL 9 
  PM EST THIS EVENING.

* DURING THE SMALL CRAFT ADVISORY...PLAN ON THE STRONGEST 
  SUSTAINED WINDS OF UP TO 22 KNOTS FROM THE NORTHWEST TO OCCUR 
  AROUND 4 AM EST THURSDAY. GUSTS OF UP TO 29 KNOTS ARE ALSO 
  POSSIBLE. LOOK FOR THE LARGEST WAVES OF UP TO 6 FEET TO OCCUR 
  AROUND 7 AM EST THURSDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ221-248-250-051600-
/O.EXT.KMQT.SC.Y.0215.000000T0000Z-091105T1600Z/
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
445 AM EST THU NOV 5 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING. 

* EXPECT SMALL CRAFT ADVISORY CONDITIONS WITH WIND SPEEDS OF 22 
  TO 33 KNOTS AND/OR WAVE HEIGHTS IN EXCESS OF 4 FEET UNTIL 11 
  AM EST THIS MORNING.

* DURING THE SMALL CRAFT ADVISORY...PLAN ON THE STRONGEST 
  SUSTAINED WINDS OF UP TO 22 KNOTS FROM THE NORTHWEST TO OCCUR 
  AROUND 5 AM EST THURSDAY. GUSTS OF UP TO 29 KNOTS ARE ALSO 
  POSSIBLE. LOOK FOR THE LARGEST WAVES OF UP TO 6 FEET TO OCCUR 
  AROUND 6 AM EST THURSDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ249>251-051745-
/O.CON.KMQT.SC.Y.0215.000000T0000Z-091106T0600Z/
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
445 AM EST THU NOV 5 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY. 

* EXPECT SMALL CRAFT ADVISORY CONDITIONS WITH WIND SPEEDS OF 22 
  TO 33 KNOTS AND/OR WAVE HEIGHTS IN EXCESS OF 4 FEET UNTIL 1 
  AM EST FRIDAY.

* DURING THE SMALL CRAFT ADVISORY...PLAN ON THE STRONGEST 
  SUSTAINED WINDS OF UP TO 23 KNOTS FROM THE NORTHWEST TO OCCUR 
  AROUND 4 AM EST THURSDAY. GUSTS OF UP TO 30 KNOTS ARE ALSO 
  POSSIBLE. LOOK FOR THE LARGEST WAVES OF UP TO 12 FEET TO 
  OCCUR AROUND 2 PM EST THURSDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this gale watch went out at Nov 4, 4:00 PM EST, 57 minutes earlier.

Area forecast discussion, Nov 4, 4:00 PM EST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
400 PM EST WED NOV 4 2009

.SYNOPSIS...
WV IMAGERY AND RUC ANALYSIS INDICATED A RIDGE OVER WRN NOAM AND A
BROAD TROUGH OVER THE ERN CONUS RESULTING IN NW FLOW FROM CNTRL
CANADA INTO THE UPPER GREAT LAKES. A SHORTWAVE TROUGH MOVING INTO NW
ONTARIO AND A NARROW BAND OF OF 285K-290K ISENTROPIC ASCENT AHEAD OF
THIS FEATURE SUPPORTED SOME SCT -SHSN OVER ONTARIO AND SOME -SHRA IN
NE MN. AT THE SFC...LOW PRES WAS LOCATED BETWEEN LAKE WINNIPEG AND
HUDSON BAY WITH A TROUGH EXTENDING INTO NE MN AND A TRAILING COLD
FRONT INTO SRN MANITOBA AND SRN SASK.

&&

.SHORT TERM...TONIGHT AND THURSDAY

EXPECT THE TROUGH AND ASSOCIATED BAND OF LIGHT PCPN TO MOVE INTO W
UPPER THIS EVENING. THE AREA OF MODERATE 700-300 MB QVECTOR CONV
WITH THE ONTARIO SHORTWAVE AND GREATER LIGHT PCPN COVERAGE WILL
REMAIN NORTH OF THE CWA. LOW LEVEL THICKNESS AND WET-BULB ZERO
HEIGHT SUGGEST THAT A MIX OF RAIN AND SNOW SHOULD CHANGE OVER TO
MAINLY SNOW BY LATER EVENING. WITH 850 MB TEMPS AROUND -5C...SOME
LAKE ENHANCED PCPN MAY BE POSSIBLE WITH THE WRLY FLOW. AS THE
TRAILING COLD FRONT MOVES THROUGH AFT 03Z...WINDS VEER TO AROUND
300-310 AND 850 TEMPS DROP TO AROUND -9C. EVEN THROUGH THE DEEPER
MOISTURE AND UPWARD MOTION DEPART...ENOUGH WITH LAKE TEMPS AROUND
8C...INSTABILITY WILL BE SUFFICIENT FOR LAKE EFFECT SNOW. THE BULK
OF THE MOISTURE WILL BELOW -10C...BUT SIMILAR TO PREVIOUS LES
EVENT...SNOW/WATER RATIO NEAR 15/1 WILL BE POSSIBLE. THE GREATEST
CHANCE FOR ACCUMULATIONS TO LEAST AN INCH OR TWO IS EXPECTED OVER
THE NE CWA...DOWNWIND FROM THE LONGEST FETCH. THE SHORTER FETCH
LENGTH INTO NW UPPER MI SHOULD LIMIT ANY ACCUMULATIONS TO AN INCH OR
LESS.

&&

.LONG TERM...THU NIGHT THROUGH NEXT WED

ALTHOUGH THE HIGH WILL BE QUICKLY BUILDING ACROSS THE AREA THU
EVENING...WEAKLY CYCLONIC NW FLOW WILL CONTINUE EARLY INTO THE
EVENING ACROSS THE EAST. THIS FLOW COMBINED WITH 850MB TEMPS AROUND
-9C SHOULD HELP TO KEEP SOME LIGHT LES AROUND EARLY IN THE
EVENING...HOWEVER IT SHOULD QUICKLY SHUT OFF AS THE PBL FLOW RAPIDLY
TURNS SLY AND WARM ADVECTION COMMENCES. STRONG SWLY FLOW DEVELOPS ON
FRIDAY AHEAD OF THE NEXT SYSTEM OVER THE PLAINS. SOME MODEL
DIFFERENCES ON THE AMOUNT OF CLOUDS FRIDAY BUT GIVEN THE STRONG WARM
ADVECTION...IT SEEMS REASONABLE TO THINK AT A MINIMUM THERE WILL BE
A MID LVL BROKEN DECK. IF FACT...WILL NEED TO KEEP AN EYE ON
SPRINKLES FRI BUT THE NAM SHOWS THAT ALL OF THE UPWARD MOTION STAYS
IN THE DRY AIR ALOFT SO WILL KEEP DRY. IT WILL BE A BREEZY OR EVEN
WINDY DAY ESPECIALLY IN THE DOWNSLOPE AREAS NEAR LAKE SUPERIOR WITH
THE TIGHT PRES GRADIENT. GUSTS TO 35 MPH NOT OUT OF THE QUESTION.
COULD SEE SOME DRIZZLE FRI NIGHT INTO SATURDAY MORNING WITH PLENTY
OF MOISTURE BELOW THE INVERSION...BUT THE MODEL ALSO SUGGESTS STRONG
DOWNWARD MOTION IN THE LOWER LAYERS SO IT IS UNCLEAR. WILL JUST GO
WITH SCHC OR CHC POPS FRI NIGHT INTO SAT MORNING...MAINLY FOR A
CHANCE OF MEASURABLE DRIZZLE RATHER THAN SHOWERS. SW FLOW IS
FAVORABLE FOR DRIZZLE SO LATER SHIFTS MAY HAVE TO HIT THAT A LITTLE
HARDER.  FROPA SAT AFTN WILL ALLOW THE WINDS TO SLIGHTLY VEER TO THE
W-SW WHICH SHOULD HELP TO CLEAR OUT ANY LOWER CLOUDS AND DRIZZLE. NO
MAJOR CHANGES TO THE GOING TEMPERATURE FORECAST FOR THE NEXT COUPLE
OF DAYS ALTHOUGH SATURDAY COULD GET MILD DESPITE THE LOWER CLOUDS IN
THE MORNING.

MODELS HAVE COME INTO FAIRLY GOOD AGREEMENT OVER DEVELOPMENT OF
CENTRAL PLAINS LOW THROUGH SUNDAY AND ITS PATH TOWARD THE GREAT
LAKES MONDAY. CANADIAN REMAINS SLOWER AND MUCH DEEPER...AND IS
REGARDED AS AN OUTLIER...BUT ALL NOW FOLLOW ESSENTIALLY THE SAME
TRACK...KEEPING FA IN THE WARM SECTOR. BROAD WARM AND MOIST
ADVECTION SPREADS OVER THE CWA MONDAY AND EXITS WITH WEAK COLD FROPA
BY TUESDAY EVENING. SYSTEM IS OVERALL NOT VERY IMPRESSIVE WITH BEST
FORCING REMAINING TO NORTH AND HAVING MINIMAL PRECIPITABLE WATER. BY
TUESDAY...ECMWF SLOWS A BIT AS COMPARED TO THE GFS AND SHOWS A BIT
MORE IN THE WAY OF PCPN...BUT STILL KEEPS THE CWA OVERALL UNDER A
HALF INCH. ECMWF SOLN IS ACTUALLY MORE IN LINE WITH ENS MEANS FROM
132 HRS AND BEYOND. KEPT SOME CLOUDS AND SMALL POPS CONTINUING...TO
ACCOUNT FOR UNCERTAINTY AND ALLOW FOR POSSIBILITY OF A SLOWER EXIT.
TUESDAY NIGHT...SFC HIGH RIDGE MOVES IN BRINGING SLIGHTLY COOLER
AIRMASS AND CLEARING.  GOOD AGREEMENT ABOUT POSITION OF RIDGE...WITH
STILL BROAD RANGE IN SOLNS FOR INTENSITY OF HIGH.

&&

.AVIATION /FOR THE 18Z TAF ISSUANCE/...

VFR CONDITIONS AT KCMX WILL GIVE WAY TO MVFR CIGS AND SOME OCNL -SHSN
AS A SHORTWAVE TROUGH AND COLDER AIR ARRIVES THIS EVENING. MVFR CIGS
WITH LAKE EFFECT CLOUDS SHOULD THEN PERSIST THROUGH THU MORNING WITH
CONTINUE INFLUX OF COLDER AIR. WNW WINDS WILL ALSO INCREASE AND
BECOME GUSTY TO NEAR 30 KT. AT KSAW...EXPECT CEILINGS TO REMAIN IN
VFR UNDER DOWNSLOPING WINDS.

&&

.MARINE /FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE/...

A LOW PRESSURE TROUGH WILL CROSS THE LAKE TONIGHT WITH STRONG
NORTHWEST WINDS TO 30 KT DEVELOPING OVERNIGHT. WINDS WILL THEN
DIMINISH THU AS HIGH PRESSURE BUILDS OVER THE WESTERN GREAT LAKES.
AS THE HIGH DEPARTS TO THE EAST A STRONG GRADIENT WILL DEVELOP AHEAD
OF A DEVELOPING TROUGH OVER THE PLAINS. STRONG SRLY WINDS WITH GALES
TO 35 KT ARE EXPECTED FRIDAY INTO FRIDAY NIGHT...MAINLY EAST OF
STANNARD ROCK. THEREAFTER EXPECT WINDS OF 20 KNOTS OR LESS THROUGH
THE WEEKEND.

&&

.MQT WATCHES/WARNINGS/ADVISORIES...

UPPER MICHIGAN...NONE.
LAKE SUPERIOR...NONE..
LAKE MICHIGAN...NONE.

&&

SYNOPSIS...JLB
SHORT TERM..JLB
LONG TERM...SK/MRD
AVIATION...JLB
MARINE...JLB
Hazardous weather outlook, Nov 4, 5:28 AM EST, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
528 AM EST WED NOV 4 2009

MIZ001>007-009>014-084-085-051200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
528 AM EST WED NOV 4 2009 /428 AM CST WED NOV 4 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LSZ162-240>251-263>267-051200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
528 AM EST WED NOV 4 2009 /428 AM CST WED NOV 4 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOUTHERLY GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE FRIDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-051200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
528 AM EST WED NOV 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOUTHERLY GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE FRIDAY...
ESPECIALLY TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

JLA

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 4:36 AM ESTSmall Craft AdvisoryMQT4 days

Nearby

Gale Watches in Michigan, 2009Every gale watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.